Volume 19, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On Lagrangian embeddings of closed nonorientable $3$–manifolds

Toru Yoshiyasu

Algebraic & Geometric Topology 19 (2019) 1619–1630
Abstract

We prove that for any compact orientable connected 3–manifold with torus boundary, a concatenation of it and the direct product of the circle and the Klein bottle with an open 2–disk removed admits a Lagrangian embedding into the standard symplectic 6–space. Moreover, the minimal Maslov number of the Lagrangian embedding is equal to 1.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 18.210.28.227 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Lagrangian submanifold, $h$–principle, loose Legendrian, Lagrangian cobordism, Lagrangian surgery, Maslov index
Mathematical Subject Classification 2010
Primary: 53D12
Secondary: 57N35, 57R17
References
Publication
Received: 4 November 2016
Revised: 23 December 2018
Accepted: 10 February 2019
Published: 16 August 2019
Authors
Toru Yoshiyasu
Center for Genomic Medicine
Graduate School of Medicine
Kyoto University
Kyoto
Japan
https://sites.google.com/site/toruyoshiyasu/